MathSciNet Relay Station
MathSciNet bibliographic data
MR2754579 65M06 (65M15)
Gao, Zhen; Xie, Shusen Fourth-order alternating direction implicit compact finite difference schemes for two-dimensional Schrödinger equations. Appl. Numer. Math. 61 (2011), no. 4, 593–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement